English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62570/95241 (66%)
Visitors : 2568354      Online Users : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/92919

    Title: Reexamination of capital asset pricing model (CAPM): An application of quantile regression
    Authors: Chang, Matthew C.;Hung, Jui-Cheng;Nieh, Chien-Chung
    Contributors: 淡江大學財務金融學系
    Keywords: CAPM;quantile regression;nonlinear
    Date: 2011-12
    Issue Date: 2013-10-24 01:38:07 (UTC+8)
    Publisher: Lagos: Academic Journals
    Abstract: Capital asset pricing model (CAPM) plays a very important role in risky asset evaluation. This paper tries to explore the important aspect in CAPM, which is perfect linear relationship assumption between return and market portfolio risk and further discusses the application of CAPM. Empirical evidence shows that the model in ordinary least squares (OLS) supports the positive relationship between systematic risk and return. However, by quantile regression (QR) analysis, not all relationships between systematic risk and return are positive. For lower quantiles, the relationship is not significantly positive although the positive relationship is concluded for higher quantiles. To sum it up, it is not always sustainable for a positive relationship between systematic risk and return. Besides, non-parametric estimations show that the linear assumption between market portfolio risk and return in CAPM is suspicious. Therefore, we find that the two important associated assumptions, which are positive and linear relationships between market portfolio risk and return, do not necessarily exist.
    Relation: African Journal of Business Management 5(33), pp.12684-12690
    DOI: 10.5897/AJBM10.697
    Appears in Collections:[Graduate Institute & Department of Banking and Finance] Journal Article

    Files in This Item:

    File Description SizeFormat
    CHN(2011-ajbm).pdf149KbAdobe PDF505View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback